Birth Control Pill Linked to Life-Threatening Complication

News & Politics

Wait  -so Big Pharma isn’t right all the time?

After taking a birth control pill with progesterone, an Illinois woman began bleeding from her backside which almost took her life. This is the pill that is promoted by the same people who think abortion is safe.

The patient’s pain became increasingly worse after taking the pills for only two months. She had terrible “cramps, debilitating nausea, and blood diarrhea,” The Daily Mail indicated. After three weeks of intense pain, she went to the emergency room and was “diagnosed with ischemic colitis, which is most often caused by increased blood clotting in the abdomen and intestines.”

Doctors who treated the woman indicated that this was only the second case of its kind that they’d seen and that without circulation, parts of the bowl can die and therefore, the patient can too.

Daily Mail linked to a recent study which concluded that the pill the woman was taking could lead to increased risk of blood clotting. Doctors told the patient to go off of the birth control pill and her symptoms improved in roughly two weeks.

“IC [Ischemic colitis] predominantly affects young women, who are on hormonal contraceptives, particularly estrogen, being implicated,” the study indicated. It also brought up another case where a similar thing happened and concluded that while much more research is needed to confirm, it’s likely that the birth control pill contributed to the IC.

Our case presents a unique scenario of biopsy-confirmed IC after the use of a progesterone-only contraceptive, the second documented case as per our literature review. The first case, reported in 1972 by Martin D. Gelfand, involved a multiparous woman experiencing abdominal cramping, bloody stools, and rectosigmoid erythema after initiating Depo-Provera, a progesterone-only contraceptive. In cases of contraceptive-induced IC, patients typically recover after discontinuing the hormonal contraceptive. Similarly, our patient had complete resolution of her symptoms within a few weeks of ceasing the medication.

The sad part is, these types of pills are promoted and praised throughout many feminist groups and outlets. Planned Parenthood promotes the pill so it can make money  – but rarely, if ever, warns about the repercussions. 

As the left tries to cover up any adverse side effects of these pills, TikTok has recently begun censoring videos that warn about those side effects. In an MRCTV article published last month, TikTok reportedly took down numerous videos that talked about women who developed severe hormonal imbalances, had a weakened sex drive, developed depression, gained weight, had heart issues, had issues with fertility later on and many more from the birth control pill. TikTok also removed advertisements for a detox regime from a wellness group called “28” who wanted to help women detox from the harmful chemicals of the birth control pill.

With censorship like that, it’s likely the story of the poor woman who ended up in the hospital will not reach mainstream media.

God forbid anyone’s actually informed about their health.

Articles You May Like

France Invites Russia to D-Day Anniversary Events and Allies Are Naturally Upset
Europe is being flooded with hundreds of food products that are contaminated with heavy metals, pesticides, fungus and salmonella
Lawrence O’Donnell Defends Michael Cohen Stealing From Trump
Iranian lawmaker claims Tehran already possesses nuclear bombs
OpenAI created the ‘Superalignment’ team to help keep ‘superintelligent’ AI safe, and now it has been disbanded: Report

Leave a Comment - No Links Allowed:

Your email address will not be published. Required fields are marked *